# SDR FDEA202307121206

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 81,076 hours, 31,340 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ball Screw
- Part number: 7820924
- Condition: Failed
- Location: Flap Xmssn
- Component: Transmission
- Component part number: 251N401136
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TE FLAP DISAGREE WHEN GOING TO FLAPS 25. COMPLETED  QRH 9.1.17 LANDED FLAPS 20  ***EMERGENCY DECLARED***  ENT BY:5190314 RPT BY:5190314  R/I  12JUL23 22:37   MEM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 7820924              CPN: 2717624   POS: ONL  ON  MPN: 7821344  SRL: 5910                      TAG NBR: 00I930   FACT 12JUL23 22:37   MEM U  TSM: 27-51-00  AMM: 27-51-11-4  WHILE TROUBLESHOOTING THE FLAP WITH FIM 27-51 FT  808 FIG 105 FOUND INDICATOR TRIPPED ON LH #4 FLAP  TRANSMISSION AND NOTICED THAT THE BALL SCREW  THREADS WAS JAGGED AND WORN AND BALL NUT WAS FULL  OF WATER. REMOVED AND REPLACED #4 LH BALL SCREW.  OPS CHECKS GOOD. RESET TRANSMISSION INDICATOR.  BALLSCREW NEW PN/ 7821344 SN/5910. OLD PART, THE  TAG WAS DAMAGED AND ILLEGIBLE.
